It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-16-2002, 04:38 PM   #1
Inactive
 
Join Date: Oct 2002
Location: Memphis/ Nashville, TN, USA
Posts: 7
nebron HB User
Cool Stopped Topomax & Started Zonogran Yesterday!! My Prayers R With Ya'll!!

I just started Zonogran yesterday after stopping topomax. I have a history of complex partial seizures. I have tried Trileptal ( made me clumsy,un balanced appear to be high, disoriented, toxic level too high, very drowsy and not able to function in college and was not controlling the seizures it just made me worse. I also gained a lot of wait.)Lamictal ( made me very drowsy, slow thinking, and did not help) , Keppra (made me lose weight, caused grand-mal seizures, w/ stroke like symptoms,) and Depakote I only took it a couple of days and then was taken off all of the seizure meds because seziures drastically icncreased and the doctors felt like the medicines were actualy causing more seizure and making them more intense. So after stopping everything I did not have a seizure for about 2 or 3 months. I do have migraines and they felt that the migraines are what was triggering the seizures so they just tried treatring me for the headaches since the seizure medicine was too strong. It worked a while.So my doctor waited about 5mths. before putting me back on seizure meds and now i'm on the zonogran 100mg ,because the topomax made me forget and confused me and seizures increased. So far it has just made really tired and slow responding and I also had a hard time going to sleep last night.
I do want everybody to know that God is a Healer and His words says that by His stripes we are healed and I believe that and I trust God for my miracle and healing. I know if he delievered my friend from grand mals 5 times a day and the doctors said she would die and wouldn't graduate from highschool because at the age 16 she didn't even know her name or how to add from having so many grand mals. Now she's in grad school working on a Masters degree and is seizure free w/ the help of Felbatol and God Almighty. He will do it for you!!
Be encouraged let me know if you need pray or just words of encoruagement, or to hear more of my testimony.
From A Mighty Women of God on A Mission for Jesus
20yr old Student@TSU

[This message has been edited by bsucrazy4jesus (edited 10-16-2002).]

 
Sponsors Lightbulb
   
Old 05-08-2003, 07:26 PM   #2
Newbie
 
Join Date: May 2003
Posts: 4
BabyJeesey HB User
Post

how did you stop topomax? did you have to taper? Or ewre you on a low enough dose to just stop? I am on 200mg for bipolor and my doc is ignorant and i am doing this semi-on my own because he wasnt listening to me. please let me know how you got off this evil drug! thank you so much



-J

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!